HOME PROCEEDINGS OTHER PAPERS

Lyapunov stability for regular equations and applications to the Liebau phenomenon, to appear in Discrete Contin. Dyn. Syst. (with F. Wang and M. Zima)
A Lipschitz condition along a transversal foliation implies local uniqueness for ODEs, Electronic Journal of Qualitative Theory of Differential Equations 2018, No. 13, 1–14 (with F. A. F. Tojo)
A non-variational approach to the existence of nonzero positive solutions for elliptic systems,  J. Fixed Point Theory Appl. 19 (2017), 3151-3162 (with G. Infante)
New results for the Liebau phenomenon via fixed point index, Nonlinear Analysis Series B: Real World Applications 35 (2017) 457-469 (with G. Infante, M. Tvrdy and M. Zima)
Green's Functions and Spectral Theory for the Hill's Equation, Appl. Math. Comput. 286 (2016) 88-105 (with A. Cabada and L. López-Somoza)
Integration by parts and by substitution unified with applications to Green's Theorem and uniqueness for ODEs, Amer. Math. Monthly 123 (2016) 40-52 (with R. L. Pouso). See an added endnote.
A generalization of Montel–Tonelli's Uniqueness Theorem, J. Math. Anal. Appl. 429 (2015) 1173-1177 (with R. L. Pouso)
A topological approach to periodic oscillations related to the Liebau phenomenon, J. Math. Anal. Appl. 423 (2015) 1546-1556. (with G. Infante, M. Tvrdy and M. Zima)
A positive fixed point theorem with applications to systems of Hammerstein integral equations, Bound. Val. Probl. (2014) 2014 :254 (with A. Cabada and G. Infante).
Heteroclinics for some non autonomous third order differential equations, Topol. Methods Nonlinear Anal. 43  (2014) 53-68 (with D. Bonheure, C. De Coster and L. Sanchez).
On the pumping effect in a pipe/tank flow configuration with friction, Physica D  273-274 (2014) 28-33 (with G. Propst and M. Tvrdý).
New criteria for the existence of non-trivial fixed points in cones, to appear in Fixed Point Theory and Applications, 2013:125, doi: 10.1186/1687-1812-2013-125 (with A. Cabada and G. Infante).
On the existence and stability of periodic solutions for pendulum-like equations with friction and $\phi$-Laplacian,  Discrete Contin. Dyn. Syst. 33 1 (2013), 141-152 (special issue: tribute to J. Mawhin) (with Pedro J. Torres).
On comparison principles for the periodic Hill's equation, J. Lond. Math. Soc. 86 (2012)  272-290, doi: 10.1112/jlms/jds001 (with A. Cabada).  
Existence of infinitely many solutions for second-order singular initial value problems with an application to nonlinear massive gravity, Nonlinear Analysis Series B: Real World Applications 12 (2011) 2596-2606, doi:10.1016/j.nonrwa.2010.09.030 (with O. López-Pouso and R. López-Pouso).
Existence and multiplicity of solutions for a periodic Hill's equation with parametric dependence and singularities, Abstract and Applied Analysis Volume 2011 (2011), Article ID 545264, 19 pages, doi:10.1155/2011/545264 (with A. Cabada).
On a class of singular Sturm-Liouville periodic boundary value problems, Nonlinear Analysis Series B: Real World Applications 12 (2011) 2378-2384, doi:10.1016/ j.non rwa.2011.02.010 (with A. Cabada)
Existence of solutions for elliptic systems with nonlocal terms in one dimension, Boundary Value Problems, vol. 2011, Article ID 518431, 12 pages, 2011, doi:10.1155 /2011/518431. Special issue on "Nonlocal Boundary Value Problems" (with A. Cabada and L. Sanchez).
A generalized anti-maximum principle for the periodic one dimensional $p$-Laplacian with sign changing potential, Nonlinear Anal. 72 (2010) 3436-3446; doi:10.1016 / j.na.2009.12.028 (with A. Cabada and M. Tvrdý).

Solvability of some $\phi$-Laplacian singular difference equations defined on the integers, AJSE - Mathematics 1, no. 1, (2009) 75-81. (with A. Cabada).

Positive fixed points and fourth-order equations, Bull. Lond. Math. Soc. 41 (2009), 72-78, doi:10.1112/blms/bdn105 (with D. Franco and F. Minhós).
Existence of a non-zero fixed point for nondecreasing operators via Krasnoselskii's fixed point theorem, Nonlinear Anal. 71 (2009), 2114-2118; doi: 10.1016/j.na.2009.01.045, (with A. Cabada).
Solvability for some boundary value problems with $\phi$-Laplacian operators, Discrete Contin. Dyn. Syst. 23 (2009), 727-732, (with P. J. Torres).
Existence of unique solutions for perturbed autonomous differential equations, J. Lond. Math. Soc. 78 (2008) 798-812; doi: 10.1112/jlms/jdn058 (with R. L. Pouso).
On the sign of the Green's function associated to Hill's equation with an indefinite potential, Appl. Math. Comput. 205 (2008), 303-308, (with A. Cabada).

Existence of solution for a singular differential equation with nonlinear functional boundary conditions, Glasg. Math. J. 49 (2007), 213-224, (with A. Cabada).

Sharp conditions for the existence of solutions for second-order autonomous differential equations, Mediterr. J. Math. 4 (2007), 191-214,  (with R. L. Pouso  and R. Roque Enguiça).
Initial value problems for singular and nonsmooth second order differential inclusions, Math. Nachr. 280  (2007), 1335-1343,  (with D. C. Biles and R. L. Pouso).
Positivity and lower and upper solutions for fourth order boundary value problems, Nonlinear Anal. 67  (2007), 1599-1612,  (with A. Cabada and L. Sanchez).
Solvability of discontinuous functional differential systems in $l_{\infty}(M)$,  ANZIAM J. 48 (2006), 237-243,  (with A. Cabada and S. Heikkilä).
Uniqueness and existence results for ordinary differential equations, J. Math. Anal. Appl. 316 (2006), 178-188, (with S. Heikkilä and R. L. Pouso).
On extending existence theory from scalar ordinary differential equations to infinite quasimonotone systems of functional equations,  Proc. Amer. Math. Soc. 133 (2005),  2661-2670.
Ordinary differential equations and systems with time-dependent discontinuity sets, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), 617-637, (with R. L. Pouso)
The uniqueness of fixed points for decreasing operators, Appl. Math. Lett., 17 (2004), 861--866.

A note on fixed point theorems for T-monotone operators, Comput. Math. Appl., 47 (2004),  853- 857, (with A. Cabada).

On extremal fixed points in Schauder's theorem with applications to differential equations,  Bull. Belg. Math. Soc. Simon Stevin, 11 (2004), 15--20.

Periodic solutions for second order differential equations with discontinuous restoring forces, J. Math. Anal. Appl., 288 (2003), 349--364, (with L. Sanchez).
On uniqueness criteria for systems of ordinary differential equations, J. Math. Anal. Appl., 281 (2003), 264--275.
On first order ordinary differential equations with non-negative right-hand sides, Nonlinear Anal., 52 (2003),  1961--1977, (with R. L. Pouso).

 

Última actualización:


 


© Universidade de Vigo. Página mantenida por José Ángel Cid